Invariants and canonical representations of quadrics in quasi-elliptic spaces
Doklady Akademii Nauk, Tome 149 (1963) no. 4, pp. 773-775
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_4_a4,
author = {S. L. Pevzner},
title = {Invariants and canonical representations of quadrics in quasi-elliptic spaces},
journal = {Doklady Akademii Nauk},
pages = {773--775},
year = {1963},
volume = {149},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_4_a4/}
}
S. L. Pevzner. Invariants and canonical representations of quadrics in quasi-elliptic spaces. Doklady Akademii Nauk, Tome 149 (1963) no. 4, pp. 773-775. http://geodesic.mathdoc.fr/item/DAN_1963_149_4_a4/